# SDR CALA2015042093588

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 57,495 hours, 13,630 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 1 PYLON AT ACCESS PANEL 434AL, INBD SIDE.  REPAIRED CRACK AT NR 1 PYLON ACCESS PANEL 434AL, INBD SIDE IAW ECRA 5400-01401 CAT A REPAIR, NO FURTHER ACTION REQUIRED.
